# SDR CALA9701495

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ACG70985503
- Condition: Inoperative
- Location: Nlg
- Part time: 79,711 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NLG WOULD NOT RETRACT AFTER TAKEOFF.  THE GEAR WARNING HORN WAS ALSO ON.  COMPLYING WITH ABNORMAL PROCEDURES WAS NO HELP.  THE AIRCRAFT WAS RETURNED TO NGO WHERE IT LANDED WITHOUT INCIDENT.  THE NLG RETRACT AND UNLOCK CYLINDERS WERE REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  *S/D*  SUPPLEMENT IS ISSUED TO REFLECT THE FACT THAT THE AIRCRAFT FERRIED TO NRT BEFORE THE NLG RETRACT AND UNLOCK CYLINDERS WERE REPLACED AS A PRECAUTIONARY MEASURE.  THE NLG UNLOCK CYLINDER PART NUMBER IS: ACG73305501.  IN ADDITION, THE PART TOTAL CYCLES SHOULD BE: 28, 893.
